# SDR SWAA2021120644165

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB RH FLOOR-TO-SIDEWALL SUPPORT; BS 500A+6'; 500A+18'; 500B+14'; 500B+18'; 500C+2'; 500C+6'; 500C+14' RBL 24 (ALL MARKED) ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT RBL2; WL156; BODY;STATION:500A+6; 500A+18; 500B+14; 500B+18; 500C+2; 500C+6 500C+14 ORIGINALTHICKNESS=0.040'; FOUND TO BE OUT OF LIMITS. I.A.W. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.2A. TOOL USED MICROMETER ID:ATS1671; DUE DATE: 01/2022; [02] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT RBL24; WL156; BODY;STATION:500A+6; 500A+18; 500B+14; 500B+18; 500C+2; 500C+6 500C+14 ORIGINALTHICKNESS=0.040'; FOUND TO BE OUT OF LIMITS. I.A.W. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.2A.
